# SDR HEEA955605

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Assy
- Part number: 214052200102
- Condition: Leakage
- Location: Top Off Valve
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING ACCEPTANCE CHECK, FLOAT BAG WAS DETERMINED TO HAVE LEAKAGE AROUND TOP-OFF VALVES AND POROSITY LEAKAGE ON FLOAT BAG.
